Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Generalized Fischer groups and algebras


Author: Richard H. Bruck
Journal: Bull. Amer. Math. Soc. 48 (1942), 618-626
Addendum to the paper “Generalized Fischer groups and algebras”: Bull. Amer. Math. Soc., Volume 49, Number 6 (1943), 461--461
MathSciNet review: 0007004
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1942-07748-2
PII: S 0002-9904(1942)07748-2